# SDR ASAA2019031928678

- Difficulty date: March 19, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,725 hours, 13,299 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 453328039
- Part serial: YB030015B
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 38,838 hours, 12,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING W/A FOUND FUEL DRIPPING FROM NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN. GROUNDED - YES. REMOVED AND REPLACED NR 2 MAIN OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02. LEAK CHECK GOOD. NO DRIPS AFTER SHUTDOWN. THIS CLEARS PLT DEFERRAL.
